# SDR UIEA2025030400198

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR, AFT LOWER CORNER, CRACK INDICATION AT HOLE 3 ON SKIN AT APPROX 2 OÂ´CLOCK AND CRACK INDICATION AT HOLE 4, THROUGH THE HOLE (SKIN AND BEAR STRAP) APPROX. 2 OÂ´CLOCK AND CROSS DOWN AND AT 4 OÂ´CLOCK.( CRACK AT HOLE 4 THROUGH THE HOLE APROX. 2 OÂ´ CLOCK AND CROSS DOWN AND AT 4 OÂ´CLOCK WAS REPAIRED IAW SRM 53-10- 01-2R-1 PARAGRAPH 4 DETAIL II REV.127. NO FURTHER DEFECTS NOTED. )
